Natural Breast Enhancement Forums

Full Version: Hormonal Imbalance and PM
You're currently viewing a stripped down version of our content. View the full version with proper formatting.
In dire need of some help here. 


TLDR: I took PM a few months ago and cycled it with Progesterone cream (20mg pump) for a month and I’m currently on the 41st day of my cycle yet I’m still not getting my period when I only normally get my period after 28 days. My hormones are out of whack and been lethargic and having nightmares (literally).

Longer version:

Hi guys. I’m 23 years old, female, in the process of taking PM and cycling it with Progesterone cream to achieve bigger breasts. I used to have regular cycle and get my period every 26-30 days, mostly every 28 days which is the normal cycle.

However, since I started taking PM and cycling it with Progesterone cream, (PM for days 1-14, progesterone cream for days 15-28 taken every other day) my hormones started getting out of whack. I’ve been really lethargic, emotions all over the place, and having acne, but what I’m most concerned about is I still haven’t gotten my period and it’s been 12 days since I was supposed to have it. 

I am not pregnant since I have already taken a pregnancy test and it came out negative, so it must be something else. 

Does anyone have any idea how I can get my hormone levels back to normal?

I believe I’m experiencing what they call a long luteal phase (I don’t even know if i’ve already ovulated?)

Note: I started last April and stopped in everything altogether last month (latter part of May)

My apologies if this case has been resolved before, and it would help if you guys could guide me throughout. Thank you.
It seems to be like the PM changed your hormones. What does of PM were you taking? I suggest start taking Vitex if your periods don't work itself out and get normal again. A long lutel phase isn't normal.
Your long cycle is most likely due to using PC cream before you ovulated. Using PM might delay your ovulation as well. PC can suppress ovulation and should be used the day after you ovulated. The best thing to get your hormone back to order is to stop your program and do a cleanse with milk thistle or DIM. Hope you feel well soon!
Also, after you take a break for a while I strongly suggest you buy a thermometer to track exactly when you ovulate. PM can and most likely will lengthen the follicular phase, so just assuming everything will be the same and taking PM on day 15 or so can backfire.
Last cycle I made the same mistake and I went 43 days before menses (I usually am 34), freaking out the whole way through. This cycle, I ovulated on day 26, so started PC on 27 (the day my temperature rose the most). My cycle will probably be about 40 or so days again, but I don't mind now that I better understand why. Bonus, less periods to worry about over the year!
Okay, so my cycle was just 38 days this time! Much better than I thought, and closer to my average 34 too. Smile

So I double-down on my thermometer recommendation!
I took PM days 8-15, then started PC when my temperature made its first major spike on day 27 (this means ovulation occurred the day before). I only took it for 13 days though, with the 13th day falling on the first day of menses accidentally.. So just be aware the luteal phases may not always last exactly 2 weeks!

Also, if you decide to track your temperature, I suggest reading this article just to be aware that's it's not an exact, perfectly accurate system:
http://www.readytogroove.com/the-cycle/c...al-method/
The very generalized rule however, is that the day the temperature rises a good 0.2 or more degrees Fahrenheit above the maximum temperature recorded until that point, means that ovulation occurred the day before.
Deleted. wrong thread
Why are u using PC? 
If ur hormones are well balanced you can just use PM in your follicular phase.